# SDR 97ZZZX711

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64688
- Make and model: Cessna 172P
- Aircraft serial: 17275609
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 053200176
- Condition: Corroded
- Location: Horiz Stab Le
- Part time: 5,864 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY TO SEVERE CORROSION THROUGHOUT THE HORIZ STAB.  CESSNA DID NOT PROVIDE ANY CORROSION PROTECTION AT TIME OF MANUFACTURE.  REPLACED PART, CLEANED, TREATED, AND PRIMED WITH EPOXY PRIMER.  RECOMMEND CESSNA DO LIKEWISE.
